MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids:(b)(6).
 
Event or Problem Description
The customer reported (b)(6) alinity s anti-hcv results on two donors.Results provided: (b)(6) 2021 sid(b)(6), nat = (b)(6).(b)(6) 2021, sid (b)(6) = (b)(6).Nat = (b)(6).No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s anti-hcv reagent lot 26209be00 identified normal complaint activity.No customer returns were available for evaluation.Inhouse testing determined that the specificity performance is not negatively impacted.A technical evaluation of differences between the alinity s anti-hcv and abbott prism hcv was performed.While both assays utilize chemiluminescence, the assays differ in their principle and composition.Due to differences in platform, methodology and assay design, different results between the assays and platforms cannot be excluded.The device met performance specifications at the customer site as based on the total number of samples tested with lot 26209be00 and the number of reactive samples at the customer site, the specificity (assuming a zero prevalence of hcv infection for the tested samples) is calculated to be 99.93%, which is within the product requirement for specificity of the alinity s anti-hcv assay.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue or product deficiency was identified with alinity s anti-hcv reagent lot 26209be00.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12726876
Report Number3002809144-2021-00623
Device Sequence Number4446726
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Catalogue Number06P04-60
Device Lot Number26209BE00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(4); ALNTY S SYSTEM, 06P16-01, (B)(4)
Patient SexUnknown